Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP: EFFEXOR XR not helping! yoyoma

Posted by snarley on March 4, 2004, at 18:19:37

In reply to HELP: EFFEXOR XR not helping!, posted by yoyoma on March 4, 2004, at 17:46:44

it seems to have a stimulating effect on some people to begin with (for me i just found it hard to fall asleep w/o trazodone for the first week or two), but that should go away shortly. If it doesnt then you should stop. In the meantime see if your pdoc will give you trazodone or something so you can get to sleep at a reasonable hour.

Also, you said you've been on 75mg for two days, is that what the doc started you at as an initial dose? My doc (i've been on effexor xr successfully for a year+ now) started me at the 37.5mg xr capsule for the first 4 or 5 days to minimize the occurence of side effects, then moved me up to 75, 112.5, and finally 150 (my current dose) over a period of a few weeks/months.

Moving at that slow pace i never ever felt amped or nervous, just had the minor sleep problem for a bit, which went away within a week or two. It always pays to take it slow, maybe ask your doc to let you do 37.5 for a week before moving up to 75? i have friends who take 75mg as their -=maintenance=- dose, so maybe that was just too much for your body to start out with initially.

Snar


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:snarley thread:320280
URL: http://www.dr-bob.org/babble/20040304/msgs/320300.html